# SDR UPS02437837

- Difficulty date: February 24, 2002
- Submitted: March 15, 2002
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- Aircraft time: 68,113 hours, 20,004 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FWD CARGO COMPT - BS 840 S-40R STRINGER FOUND CORROSION CRACKED.  STRINGER REPAIR AT FWD CARGO BS 830 - 850 STR 40R AS PER SRM 53-10-03 FIG 1.
